# SDR ABXA2011051041

- Difficulty date: April 7, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767281
- Aircraft serial: 22226
- Aircraft time: 68,978 hours, 32,085 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Damaged
- Location: Mec
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD CORNER OF MEC DOOR CHAFED AND BENT.  FOUND DMG TO BE GREATER THAN .100 DEPTH IAW B767-200 SRM 52-40-01 FIG 101.  FABRICATED REPAIR DOUBLER FROM 2024T3.  INSTALLED REPAIR DOUBLER PER 767 SRM 52-40-012 FIG 201.
